# SDR VNAA9903006

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3242 · Brake
- Part: Brakes
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE FOLLOWING A BRAKE TEMPERATURE HIGH WARNING INDICATION.  OUTSTATION MAINTENANCE INSPECTED AND CYCLED THE BRAKES, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-00.  OPERATIONAL TAXI CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
